Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

About



Welcome to the Graves' Disease and Thyroid Foundation's web site!  To learn more, please select one of the options from the "About" drop-down menu in the top right-hand corner of the screen.

Recent News

Recent Forum Posts

  • Meds interfering with Levothyroxine

    April 15, 2014, 5:41 p.m.

    Kimberly SueAndHerZoo Since that check up I lowered my dose a slight bit more and was very eager to hear...

  • Post RAI levels and exercise questions

    April 15, 2014, 4:13 p.m.

    Hello and welcome! The primary concern with exercise is to avoid strenuous activity while hyperthyroid....

  • Meds interfering with Levothyroxine

    April 15, 2014, 4:04 p.m.

    SueAndHerZoo Since that check up I lowered my dose a slight bit more and was very eager to hear about my...

  • Communication with MD

    April 15, 2014, 3:57 p.m.

    Hello - This should be a credible resource regarding surgery and hyper/hypothyroidism. Dr. Cooper is on the...

  • New to the group. lab questions?

    April 15, 2014, 3:44 p.m.

    Hi Amber - As Ellen mentioned, we aren't allowed to interpret labs, but make sure that your doc is familiar...

  • Pondering TT

    April 15, 2014, 3:39 p.m.

    scanders What happens to the antibodies with TT? Are they just gone? There is a lot that isn't completely...

  • was surgery a good choice?

    April 15, 2014, 3:29 p.m.

    This is a good resource from the American Association of Endocrine Surgeons: (Note on links: if you click...

  • Well, here goes!

    April 15, 2014, 3:14 p.m.

    AzGravesGuy Waking up from anesthesia I felt like my body had taken a huge exhale. Love this description -...

  • What is your life like after RAI ?

    April 14, 2014, 12:37 a.m.

    Hi Lilly! I had RAI in December of 2013. January and February 2014 I felt pretty awful; I'm pretty sure I was...

  • Post RAI levels and exercise questions

    April 13, 2014, 12:41 p.m.

    So I was diagnosed with Graves a year ago this Tuesday. My levels were about 3x higher than normal. So I was...

  • Meds interfering with Levothyroxine

    April 12, 2014, 9:56 p.m.

    Thanks, Raspberry, but how frustrating, huh? I mean, now that I'm real hyper again, my colitis will probably...

  • Communication with MD

    April 12, 2014, 6:44 p.m.

    I thought that thyroid and eyes were 2 separate processes, but I didn't really know, so I asked. I found...

  • Meds interfering with Levothyroxine

    April 12, 2014, 4:04 p.m.

    Hi Sue, congrats on the colitis remission, that is wonderful! I hope the thyroid meds situation can be sorted...

  • Communication with MD

    April 12, 2014, 4 p.m.

    Hi Scanders, I've had the experiene like you all to often of finding my doctors' feet made of clay. It's...

  • Communication with MD

    April 12, 2014, 9:44 a.m.

    Not a problem for too long (which it isn't) OR to rant! Thanks for writing. I'll have to defer to academia,...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2014 Graves' Disease & Thyroid Foundation